Continuous stochastic Schrödinger equations and localization. / Rigo, M; Mota-Furtado, F; O'Mahony, P F.

In: Journal of Physics A: Mathematical and General, Vol. 30, No. 21, 1997, p. 7557.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Continuous stochastic Schrödinger equations and localization. / Rigo, M; Mota-Furtado, F; O'Mahony, P F.

In: Journal of Physics A: Mathematical and General, Vol. 30, No. 21, 1997, p. 7557.

Research output: Contribution to journalArticlepeer-review

Harvard

Rigo, M, Mota-Furtado, F & O'Mahony, PF 1997, 'Continuous stochastic Schrödinger equations and localization', Journal of Physics A: Mathematical and General, vol. 30, no. 21, pp. 7557. <http://stacks.iop.org/0305-4470/30/i=21/a=026>

APA

Vancouver

Rigo M, Mota-Furtado F, O'Mahony PF. Continuous stochastic Schrödinger equations and localization. Journal of Physics A: Mathematical and General. 1997;30(21):7557.

Author

Rigo, M ; Mota-Furtado, F ; O'Mahony, P F. / Continuous stochastic Schrödinger equations and localization. In: Journal of Physics A: Mathematical and General. 1997 ; Vol. 30, No. 21. pp. 7557.

BibTeX

@article{d45e3213aacc43449994ff7ecc2f9083,
title = "Continuous stochastic Schr{\"o}dinger equations and localization",
author = "M Rigo and F Mota-Furtado and O'Mahony, {P F}",
year = "1997",
language = "English",
volume = "30",
pages = "7557",
journal = "Journal of Physics A: Mathematical and General",
issn = "0305-4470",
publisher = "IOP Publishing Ltd.",
number = "21",

}

RIS

TY - JOUR

T1 - Continuous stochastic Schrödinger equations and localization

AU - Rigo, M

AU - Mota-Furtado, F

AU - O'Mahony, P F

PY - 1997

Y1 - 1997

M3 - Article

VL - 30

SP - 7557

JO - Journal of Physics A: Mathematical and General

JF - Journal of Physics A: Mathematical and General

SN - 0305-4470

IS - 21

ER -